# SDR COMA0560405

- Difficulty date: July 23, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 8,083 hours, 7,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70284
- Condition: Discharged
- Location: Emergency Light
- Part time: 12,571 hours, 11,248 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5595- AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING INOPERABLE.  REPLACED THE NR 4 EMERGENCY BATTERY.
